| Model Number |
ACCK5300 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Seroma (2069)
| Date of Event |
03/24/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced a seroma at the anchor site and ipg site.The physician drained the seroma at both the anchor site and ipg site and there have been no reports of further complications regarding this event.
Additional Manufacturer Narrative
The manufacturing records were reviewed and no relevant nonconformities were found.Nevro submits this report in compliance with fda¿s medical device reporting regulations under 21 cfr part 803.Nevro has complied with regulatory investigation requirements and is submitting all information that is reasonably known to us at this time.However, we may not have been able to confirm this information or complete the investigation within the timeframe for filing this report.We may have given no response or an incomplete response to certain questions because we do not currently have information available to provide a complete response.If we later obtain any required information that was not available at the time of this initial report, we will submit a supplemental report.This report is not an admission by anyone that the product described in this report was defective, that it malfunctioned, or that it caused or contributed to the event described in this report.We may conclude that the device had no defect, did not malfunction, or did not cause or contribute to a reportable event.Some of the items on this form include forced-choice terms used by the fda for reporting purposes that do not necessarily reflect nevro¿s conclusions about the causes or nature of the event.This statement should be included with any freedom of information act response.H3 other text : the device was not removed.
Additional Manufacturer Narrative
Nevro submits this report in compliance with fda¿s medical device reporting regulations under 21 cfr part 803.Nevro has complied with regulatory investigation requirements and is submitting all information that is reasonably known to us at this time.However, we may not have been able to confirm this information or complete the investigation within the timeframe for filing this report.We may have given no response or an incomplete response to certain questions because we do not currently have information available to provide a complete response.If we later obtain any required information that was not available at the time of this initial report, we will submit a supplemental report.This report is not an admission by anyone that the product described in this report was defective, that it malfunctioned, or that it caused or contributed to the event described in this report.We may conclude that the device had no defect, did not malfunction, or did not cause or contribute to a reportable event.Some of the items on this form include forced-choice terms used by the fda for reporting purposes that do not necessarily reflect nevro¿s conclusions about the causes or nature of the event.This statement should be included with any freedom of information act response.
Event or Problem Description
Additional information received from rep on 3/27/23 indicated: "i found out this morning that the patient ended up getting her device explanted on friday by dr.(b)(6).No product is available for return.".